Translator Disclaimer
February, 1995 Stationary Exponential Families
I. H. Dinwoodie
Ann. Statist. 23(1): 327-337 (February, 1995). DOI: 10.1214/aos/1176324470

Abstract

A stationary exponential family is defined using transition densities which take the form of exponentiated symmetric $k$-linear forms on $\mathbf{R}^d$. Estimation is based on a mean value parametrization through a convex function on a finite-dimensional vector space. A consistency theorem and a central limit theorem are presented.

Citation

Download Citation

I. H. Dinwoodie. "Stationary Exponential Families." Ann. Statist. 23 (1) 327 - 337, February, 1995. https://doi.org/10.1214/aos/1176324470

Information

Published: February, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0823.62069
MathSciNet: MR1331671
Digital Object Identifier: 10.1214/aos/1176324470

Subjects:
Primary: 62M05
Secondary: 60G10

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.23 • No. 1 • February, 1995
Back to Top